Alert archive / Oregon / Storm Watches in 2012
Storm Watch 5, NWS Medford, OR
NWS Medford, OR issued this storm watch at Mar 14, 2012, 4:10 AM PDT. It took effect at Mar 14, 2012, 11:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 14, 2012, 4:10 AM PDT (11:10 UTC)
- In effect from
- Mar 14, 2012, 11:00 PM PDT
- Expired
- Mar 14, 2012, 3:03 PM PDT
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
217 WHUS76 KMFR 141110 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 410 AM PDT WED MAR 14 2012 PZZ370-150000- /O.CAN.KMFR.SI.Y.0028.000000T0000Z-120314T1200Z/ /O.CAN.KMFR.SW.Y.0024.000000T0000Z-120314T1200Z/ /O.EXT.KMFR.GL.W.0014.120314T1200Z-120315T0600Z/ /O.EXT.KMFR.SE.W.0017.120314T1200Z-120317T1800Z/ /O.NEW.KMFR.SR.A.0005.120315T0600Z-120315T2100Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 410 AM PDT WED MAR 14 2012 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT SATURDAY... ...STORM WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 AM PDT SATURDAY. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON. * WINDS: SOUTH WINDS AROUND 30 KNOTS WILL INCREASE TO GALE FORCE 35 TO 40 KNOTS WITH GUSTS AROUND 45 KNOTS TODAY. LATE THIS EVENING INTO THURSDAY AFTERNOON WINDS ARE LIKELY TO INCREASE TO 35 TO 45 KNOTS WITH GUSTS UP TO 60 KNOTS. * SEAS: SOUTH WIND WAVES WILL BUILD TO 10 FEET OR GREATER EARLY THIS MORNING. STEEP TO VERY STEEP WIND SEAS WILL BUILD COMBINED SEAS TO A PEAK OF 16 TO 19 FEET ON THURSDAY. ANOTHER STRONG STORM ON FRIDAY WILL BUILD WIND SEAS AGAIN AS WEST SWELLS CONTINUE...KEEPING SEAS VERY STEEP AND HAZARDOUS THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. && $$ PZZ356-376-150000- /O.CON.KMFR.SI.Y.0028.000000T0000Z-120314T1500Z/ /O.CON.KMFR.SW.Y.0024.000000T0000Z-120314T1500Z/ /O.EXT.KMFR.GL.W.0014.120314T1500Z-120315T0600Z/ /O.EXT.KMFR.SE.W.0017.120314T1500Z-120317T1800Z/ /O.NEW.KMFR.SR.A.0005.120315T0600Z-120315T2100Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 410 AM PDT WED MAR 14 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 AM PDT SATURDAY... ...STORM WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON... SMALL CRAFT ADVISORIES FOR WINDS AND FOR HAZARDOUS SEAS REMAIN IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 AM PDT SATURDAY. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON. * WINDS: SOUTH WINDS 20 TO 30 KNOTS WILL INCREASE TO 25 TO GALE FORCE 35 KNOTS WITH GUSTS 35 TO 45 KNOTS TODAY. LATE THIS EVENING INTO THURSDAY AFTERNOON WINDS ARE LIKELY TO INCREASE TO 35 TO 45 KNOTS WITH GUSTS UP TO 60 KNOTS. * SEAS: SOUTH WIND WAVES WILL BUILD TO 10 FEET OR GREATER THIS MORNING. STEEP TO VERY STEEP WIND SEAS WILL BUILD COMBINED SEAS TO A PEAK OF 15 TO 19 FEET ON THURSDAY. ANOTHER STRONG STORM ON FRIDAY WILL BUILD WIND SEAS AGAIN AS WEST SWELLS CONTINUE...KEEPING SEAS VERY STEEP AND HAZARDOUS THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. && $$ PZZ350-150000- /O.EXA.KMFR.SW.Y.0024.000000T0000Z-120314T1500Z/ /O.CON.KMFR.SI.Y.0028.000000T0000Z-120314T1500Z/ /O.EXT.KMFR.GL.W.0014.120314T1500Z-120315T0600Z/ /O.EXT.KMFR.SE.W.0017.120314T1500Z-120317T1800Z/ /O.NEW.KMFR.SR.A.0005.120315T0600Z-120315T2100Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 410 AM PDT WED MAR 14 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 AM PDT SATURDAY... ...STORM WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON... SMALL CRAFT ADVISORIES FOR WINDS AND FOR HAZARDOUS SEAS ARE IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 AM PDT SATURDAY. A STORM WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON. * WINDS: SOUTH WINDS 20 TO 30 KNOTS WILL INCREASE TO 30 TO GALE FORCE 40 KNOTS WITH GUSTS 35 TO 45 KNOTS TODAY. LATE THIS EVENING INTO THURSDAY AFTERNOON WINDS ARE LIKELY TO INCREASE TO 35 TO 45 KNOTS WITH GUSTS UP TO 60 KNOTS. * SEAS: SOUTH WIND WAVES WILL BUILD TO 10 FEET OR GREATER THIS MORNING. STEEP TO VERY STEEP WIND SEAS WILL BUILD COMBINED SEAS TO A PEAK OF 15 TO 19 FEET ON THURSDAY. ANOTHER STRONG STORM ON FRIDAY WILL BUILD WIND SEAS AGAIN AS WEST SWELLS CONTINUE...KEEPING SEAS VERY STEEP AND HAZARDOUS THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. && $$ BTL HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
616 WHUS76 KMFR 142203 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 303 PM PDT WED MAR 14 2012 PZZ350-356-376-151130- /O.CON.KMFR.GL.W.0014.000000T0000Z-120315T0600Z/ /O.CON.KMFR.SE.W.0017.000000T0000Z-120317T1800Z/ /O.UPG.KMFR.SR.A.0005.120315T0600Z-120315T2100Z/ /O.NEW.KMFR.SR.W.0006.120315T0600Z-120315T2100Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 303 PM PDT WED MAR 14 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT THURSDAY. THE STORM WATCH HAS BEEN UPGRADED. A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY. * WINDS: SOUTH GALES AT 35 KNOTS WILL INCREASE TO STORM FORCE LATE THIS EVENING AND PERSIST INTO THURSDAY AFTERNOON. WINDS ARE EXPECTED TO BE STRONGEST NORTH OF GOLD BEACH AND DURING THE MORNING AT 45 TO 50 KNOTS WITH GUSTS UP TO 65 KNOTS. * SEAS: VERY STEEP WIND SEAS WILL BUILD COMBINED SEAS OF 12 TO 16 FEET THIS EVENING TO A PEAK OF 16 TO 19 FEET ON THURSDAY. THE DOMINANT WAVE PERIOD WILL BRIEFLY INCREASE THURSDAY NIGHT. A VERY STEEP WEST SWELL WILL PERSIST FRIDAY AS ANOTHER STRONG STORM BUILDS WIND SEAS INTO FRIDAY EVENING. SEAS WILL REMAIN HAZARDOUS AT 15 TO 19 FEET THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ370-151130- /O.CON.KMFR.GL.W.0014.000000T0000Z-120315T0600Z/ /O.CON.KMFR.SE.W.0017.000000T0000Z-120317T1800Z/ /O.UPG.KMFR.SR.A.0005.120315T0600Z-120315T2100Z/ /O.NEW.KMFR.SR.W.0006.120315T0600Z-120315T2100Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 303 PM PDT WED MAR 14 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT THURSDAY. THE STORM WATCH IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY. * WINDS: SOUTH GALES AT 35 KNOTS WILL INCREASE TO STORM FORCE LATE THIS EVENING AND PERSIST INTO THURSDAY AFTERNOON. WINDS ARE EXPECTED TO BE STRONGEST DURING THE MORNING AT 45 TO 50 KNOTS WITH GUSTS UP TO 65 KNOTS. * SEAS: VERY STEEP WIND SEAS WILL BUILD COMBINED SEAS OF 13 TO 16 FEET THIS EVENING TO A PEAK OF 17 TO 20 FEET ON THURSDAY. THE DOMINANT WAVE PERIOD WILL BRIEFLY INCREASE THURSDAY NIGHT. A VERY STEEP WEST SWELL WILL PERSIST FRIDAY AS ANOTHER STRONG STORM BUILDS WIND SEAS INTO FRIDAY EVENING. SEAS WILL REMAIN HAZARDOUS AT 15 TO 19 FEET THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this storm watch went out at Mar 14, 4:04 AM PDT, 6 minutes earlier.
Area forecast discussion, Mar 14, 4:04 AM PDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
404 AM PDT WED MAR 14 2012
.DISCUSSION...THE NEXT STORM WAITING IN THE QUEUE MOVES ONTO THE
COAST THIS MORNING ON THE RIGHT ENTRANCE REGION OF A 90KT JET AND
STRONG AND GOOD OROGRAPHIC LIFT WITH INCREASING SOUTHERLY BL WINDS
FEEDING MOISTURE INTO THE REGION. THIS WARM MOIST FLOW AHEAD OF
THE FRONT RAISES SNOW LEVEL QUICKLY BY LATE MORNING TO ABOVE PASS
LEVELS. BY THIS AFTERNOON THE REGION HAS ENHANCES UPPER LEVEL
ADDITION TO THE OMEGA AS THE LEFT EXIT REGION OF A TRANS PACIFIC
JET MEETS THE RIGHT ENTRANCE REGION OF THE SOUTH TO NORTH ALIGNED
JET IN A "KISSING JET PATTERN" WITH GOOD LOW LEVEL CONVERGENCE
ALONG THE COAST COMBINING WITH THE CONTINUING OROGRAPHIC LIFT IN
THE 50 KT SW 700MB FLOW. AS THE FRONT APPROACHES THE COAST THURSDAY
MORNING A COMBINATION OF A TIGHT ACV-OTH GRADIENT...925 WINDS OF
70 KT AND 950 WINDS FROM THE SW WILL HELP FORM A COASTAL JET
INCREASING WINDS IN THE COASTAL WATERS AND BRINGING THEM TIGHT TO
THE COAST. WINDS WILL ALSO BE HIGH IN THE SHASTA VALLEY AND ON THE
EAST SIDE AS THE FRONT MOVES EAST. SNOW LEVELS REMAIN HIGH WITH
THIS PROLONGED SYSTEM...WHICH MAY HAVE AN ADDITION SNOW MELT
COMPONENT TO THE HEAVY QPF...WHICH MAY CAUSE SOME MINOR TO
MODERATE HYDRO CONCERNS BY THE WEEKEND.
&&
.AVIATION...MOSTLY VFR CONDITIONS WITH HIGHER TERRAIN OBSCURATIONS
THIS MORNING. AS THE FRONT MOVES INLAND TODAY MVFR CONDITIONS
WILL MOVE SLOWLY INLAND WITH STRONG SOUTHERLY WINDS CAUSING SOME
LOW LEVEL TURBULENCE CONCERNS AND POSSIBLE WIND SHEAR BY
THURSDAY MORNING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 11 PM THIS EVENING TO 5 PM PDT THURSDAY
FOR ORZ021-022.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH THURSDAY EVENING FOR
ORZ030-031.
CA...HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING
FOR CAZ081.
PZ...HIGH WIND WARNING FROM 11 PM THIS EVENING TO 5 PM PDT THURSDAY
FOR PZZ310-350-356.
STORM WATCH FROM THIS EVENING THROUGH THURSDAY AFTERNOON FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 AM PDT THIS MORNING FOR
PZZ350-356-376.
HAZARDOUS SEAS WARNING FROM 8 AM THIS MORNING TO 11 AM PDT
SATURDAY FOR PZZ350-356-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 AM PDT THIS
MORNING FOR PZZ350-356-376.
GALE WARNING FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING
FOR PZZ350-356-376.
GALE WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ370.
HAZARDOUS SEAS WARNING UNTIL 11 AM PDT SATURDAY FOR PZZ370.
99/99/99Hazardous weather outlook, Mar 13, 9:33 AM PDT, 18 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 933 AM PDT TUE MAR 13 2012 CAZ082-131800- SOUTH CENTRAL SISKIYOU COUNTY- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TODAY ABOVE 4000 FEET. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-131800- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TODAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ084-ORZ029-131800- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TODAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-131800- MODOC COUNTY- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TODAY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TODAY. PLEASE SEE THE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-131800- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TODAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ030-031-131800- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TODAY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TODAY. PLEASE SEE THE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:32 AM PDT | High Wind Watch | MFR | Klamath, Lake | 11 hr |
| Mar 14, 3:32 AM PDT | High Wind Warning | MFR | Coos, Curry, Douglas, Klamath, Lake | 48 hr |
| Mar 14, 10:46 AM PDT | River Flood Watch | MFR | Coos, Curry, Douglas | 33 hr |
| Mar 14, 10:46 AM PDT | River Flood Watch | MFR | Coos, Curry, Douglas | 33 hr |
| Mar 14, 3:03 PM PDT | Storm Warning | MFR | 23 hr | |
| Mar 14, 2:26 PM PDT | Winter Storm Watch | MFR | Siskiyou | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.